# SDR AALA202310300102

- Difficulty date: October 23, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 76,533 hours, 31,270 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 1 ON LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING ELEVATOR #1 LEFT HAND ON HORIZONTAL STABILIZER PER AMM 55-16-42-400-001-A.
